... really hard to get to sleep, so now I'm up to 225mg of benadryl and I still have a hard time getting to sleep
That is really a question for your doctor. I don't know your body type, weight, height, or metabolism. Everyone metabolizes differently, and I cannot give you an efficient answer. If you bought it over the counter you could read the box, and possibly get some answers by basing it off of an average persons dosage. If you have a higher tolerance then you could take a little more. I would recommend some tylenol p.m. along with the benadryl, and some ibuprofen. It works for me when I have a hard time. I have horrible insomnia, and can't sleep but once a week. Good luck! Hope the best for you.
You past too much about 150 mg back. You should not be taking more than 50mg. If that doesn't work you need to try something else. There are plenty of things better. Your dr should order some trazedone for you. Anything but get off the benadryl. I'm surprised you don't have tremors and confusion.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 10 answers
Posted 31 Jan 2012 • 7 answers
Posted 23 Sep 2015 • 2 answers
Posted 5 Feb 2016 • 2 answers
Posted 5 Oct 2016 • 1 answer